MAUDE Adverse Event Report: ARTHREX, INC. QUADPRO¿ HARVESTER, 9 MM; PASSER

ARTHREX, INC. QUADPRO¿ HARVESTER, 9 MM; PASSER
Model Number QUADPRO¿ HARVESTER, 9 MM
Medical Device Problem Codes Failure to Cut (2587); Physical Resistance/Sticking (4012)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an anterior cruciate ligament reconstruction surgery the surgeon was not able to amputate the graft using the quadpro device ar-2386-09 (lot: 23f22).The tip of the stripper was blocking in the transparent tube and was not amputating the quad tendon.The surgeon had to force the device and cut the smaller length then needed.He had to change the surgical technique and harvested the hamstring tendons instead.Two tendons was harvested on the patient.The surgery was finished successfully with a different device (ar-10300f).It was not necessary to do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-2386-09 serial/batch 23f22 was received for evaluation.Functional testing revealed that the cutter rod and cutter cap were broken.When moving the cap, the cutter rod remain stationary, which made removal difficult.The stripper blade was tested using a mock tissue, and it was observed that it cut the tissue without any issues.A visual evaluation found tissue wrapped around the cutter rod, and the cap was separated from the cutter rod.The reported failure is most likely due to a user error, improper surgical technique.

Brand Name
QUADPRO¿ HARVESTER, 9 MM
Common Device Name
PASSER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22043894
Report Number1220246-2025-02092
Device Sequence Number15773065
Product Code LXH
UDI-Device Identifier00888867344662
UDI-Public(01)00888867344662(11)230601(17)280531(10)23F22
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUADPRO¿ HARVESTER, 9 MM
Device Catalogue NumberAR-2386-09
Device Lot Number23F22
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/28/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown